# SDR DALA2025011500353

- Difficulty date: September 29, 2023
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,244 hours, 28,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 RAMP FOUND A DENT AFT OF AFT CARGO DOOR. CORRECTIVE ACTION: REPAIRED PER B757-200 SRM 53-00-01-2R PROCEDURE 19 REPAIR 19. (4600176)
